# SDR HYT2007F00000

- Difficulty date: April 1, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N900WA
- Make and model: Cessna 208B
- Aircraft serial: 208B0659
- Engine: Pwa PT6*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 262207431
- Condition: Damaged
- Location: Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKING RIVETS IN LEADING EDGE SKIN UPPER SEAM.  EVERY COUNTERSUNK HOLE FROM WS 35 TO WS 141 WAS FRETTING AGAINST THE RIVET HEAD.  SAME CONDITION TO SAME EXTENT ON BOTH WINGS.  IT APPEARS THE SKIN WAS COUNTERSUNK TOO DEEPLY.  SAME CONDITION TO LESSER EXTENT FOUND ON OTHER AC IN THE FLEET.  MFG ADDRESSES THIS ISSUE IN THE SRM WITH (2) TYPES OF REPAIR DEPENDING ON SEVERITY OF DAMAGE.  (K)
